# SDR USAASB01348

- Difficulty date: December 22, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE AFT SECTION OF EMERGENCY PATHWAY LIGHTS WILL NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY.  ALSO, REMOVED AND REPLACED THE AFT RIGHT CHARGER ASSEMBLY (P/N 11-0049) DUE TO A BLOWN FUSE.  OPERATIONAL CHECK GOOD.  (M)
